# SDR 4DUA20170101

- Difficulty date: January 26, 2017
- Submitted: February 2, 2017
- Operation: Air carrier
- Aircraft: N947KK
- Make and model: Cndair CL6002A12
- Aircraft serial: 3054
- Aircraft time: 11,003 hours, 6,535 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

DURING THE FINAL APPROACH, A FLAPS FAIL LIGHT  WHEN THE FLAPS WERE PLACED IN THE 45 DEGREE POSITION.  CONTINUED TO AVIATE AND GET THE AIRCRAFT ON THE GROUND. REPORTED A LOSS OF 15-20 KTS DURING THE SHORT FINAL FLARE STAGE.  THE LANDING PHASE BECAME UNSTABLE AND IN NEED OF TOO MUCH RUNWAY, AND  THE PILOT PERFORMED A O GO-AROUND. DURING THE GO AROUND, THE FLAPS WERE INDEED STUCK IN THE 45 POSITION AND WOULD NOT RETRACT.  DID NOT DECLARE AN EMERGENCY AND LANDED.
